# SDR SWIA201025353

- Difficulty date: December 24, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 20,580 hours, 17,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT, MIDDLE EXTERIOR EMERGENCY LIGHT IS BURNED OUT.  (FLT 6289)  RELAMPED EMERGENCY LIGHT.
